# SDR SWIA202005210832

- Difficulty date: March 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN FLOOR STRAP UPPER SURFACE CORRODED FS 559.00, RBL 27.00 TO RBL 45.00.   (C-CHECK) RO 5/19/2020   REMOVED AND INSTALLED SERVICEABLE STRAP IAW CRJ-200 SRM
